# SDR QXEA0201281

- Difficulty date: August 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,233 hours, 14,418 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0443
- Condition: Failed
- Location: Zone 300
- Part time: 7,869 hours, 11,150 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF AND PASSING 140KTS, THEY RECEIVED CAUTION LIGHTS FOR "RUDD FULL PRESS" AND "RUDD PRESS". BELOW 14O KTS THE LIGHT WENT OUT. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RUDDER DUAL PRESS REGULATOR IAW THE MAINTENANCE MANUAL. OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
